# SDR SWAA2016072754286

- Difficulty date: June 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 146A5342
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR WEB SPLICE CRACKED BETWEEN RSS 211 TO RSS. 238.  / REPAIRED SPLICE IAW EA.
